# SDR DALA2016102507565

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 76,900 hours, 59,080 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: A

## Discrepancy

RETURNED TO SGF DUE TO NR 1 ENGINE COMPRESSOR STALL WITH A REDUCED THRUST.  CABIN CREW VERIFIED COMPRESSOR STALL AND CABIN ODOR.  MTC FOUND FAN BLADE TIPS BENT FORWARD INDICATING ENGINE INGESTED SOFT FOD.  MTC FOUND 2ND STAGE VANES PULLING FROM CASE.  ENGINE WAS NOT SHUT DOWN.  ENGINE REPLACED AND COALESCER BAGS REPLACED.
